# SDR SWAA2023102098918

- Difficulty date: September 10, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE ON AREA OF DEFLECTION CONTROL RIB BEAM ATTACHMENT ORSS278 LT WING 2023-577830<[01] REPLACED WEB LOCATED TRAILING EDGE ON AREA OF DEFLECTION CONTROL RIB BEAM ATTACHMENT ORSS278 LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. DWG:115A2512 SHEET:11 REV:- . SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
